# SDR AALA202112287436

- Difficulty date: December 21, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A300*
- Aircraft serial: 6334
- Aircraft time: 23,301 hours, 6,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202112227436: REPLACED EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11. ** (CLOSED)
